# SDR USAA001591

- Difficulty date: September 27, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 INSPECTION, FOUND CRACKED INNER CHORD ANGLE .75 INCH AT BS 616 AND STR 16.  (X)
